BIROn - Birkbeck Institutional Research Online

    The clustering coefficient of a scale-free random graph

    Eggemann, N. and Noble, Steven (2011) The clustering coefficient of a scale-free random graph. Discrete Applied Mathematics 159 (10), pp. 953-965. ISSN 0166-218X.

    Full text not available from this repository.

    Metadata

    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 06 Jan 2023 14:37
    Last Modified: 09 Aug 2023 12:54
    URI: https://eprints.bbk.ac.uk/id/eprint/50378

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    69Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item